# SDR NOCA16907

- Difficulty date: December 9, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 211C223521
- Part serial: 504207
- Condition: Faulty
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT DISAGREE EICAS MSG WHILE RETRACTING FLAPS 1 TO 0 AIR TURNBACK TO JFK.  T/S PER FIM TASK 27-51-00 FIG 104B AND 115 FOUND SWITCH S1 CONNECTOR AT FAULT.  REMOVED AND REPLACED S1 SWITCH AS PER MM 27-51-29 ACOMP REQ, OPS CHECKS OK.
